About Me: Female, 54, houston, TX, member since May 2010
I was dx with papillary thyroid cancer in 2000. I had TT and RAI. I've been cancer-free for 13 1/2 years! My TSH is suppressed around .02 I have alot of PVC's, & palps that were dx as benign coming from the left side. Sometimes when they are really bad I get anxiety
[More]. I find this site is a great source for information & support.
I will let you know, not starting till sat when my hubby will be home in case I need help, I hate starting new meds, have anxiety over them, silly I know but just how I've always been.
Read where someone says his pacs cause afib now I am a little scared again lol, my dr said I didn't have to worry about that, wonder why if pacs can cause them?
Have never had afib so praying now that I am getting them so close together that they don't turn into afib, grrrr always a worry
Hey had my app, dr did EKG, said everything looks good, she not worry about heart, says very common to have hours and hours of pacs in row, says no worries not harm you,
Going try new med, can't remember name , will see if I like it, she said if I didn't I could switch back over,
Just praying I don't get 7-10 more hours of pacs that wears me out
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.